70 year jubilee of academician Alexei L. Semenov
Čebyševskij sbornik, Tome 22 (2021) no. 1, pp. 27-56
Cet article a éte moissonné depuis la source Math-Net.Ru
The article is devoted to the 70th anniversary of Alexey Lvovich Semenov, a prominent Russian mathematician and figure of Russian education. The article provides biographical information and an overview of the professional activities of academician of Russian Academy of Sciences and Russian Academy of Education, A. L. Semenov – both in the fields of mathematics and theoretical informatics, and in other important areas of A. L. Semenov's activity: support and development of school mathematical education, research on issues of the digital transformation of education, upgrading the content of education in primary and secondary schools, as well as professional teacher education.
Keywords:
academician A. L. Semenov, definability theory, solvable theories, digital transformation of education, school mathematics.
@article{CHEB_2021_22_1_a2,
author = {T. A. Rudchenko and S. F. Soprunov and A. Yu. Uvarov},
title = {70 year jubilee of academician {Alexei~L.~Semenov}},
journal = {\v{C}eby\v{s}evskij sbornik},
pages = {27--56},
year = {2021},
volume = {22},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/CHEB_2021_22_1_a2/}
}
T. A. Rudchenko; S. F. Soprunov; A. Yu. Uvarov. 70 year jubilee of academician Alexei L. Semenov. Čebyševskij sbornik, Tome 22 (2021) no. 1, pp. 27-56. http://geodesic.mathdoc.fr/item/CHEB_2021_22_1_a2/